Advanced search

A discrete-time queueing system with correlated arrivals and geometric service times.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Gao, Peixia, Sabine Wittevrongel, Herwig Bruneel, and Suixin Zhang. 2002. “A Discrete-time Queueing System with Correlated Arrivals and Geometric Service Times.” Belgian Journal of Operations Research, Statistics and Computer Science 41: 169–185.
APA
Gao, Peixia, Wittevrongel, S., Bruneel, H., & Zhang, S. (2002). A discrete-time queueing system with correlated arrivals and geometric service times. BELGIAN JOURNAL OF OPERATIONS RESEARCH, STATISTICS AND COMPUTER SCIENCE, 41, 169–185.
Vancouver
1.
Gao P, Wittevrongel S, Bruneel H, Zhang S. A discrete-time queueing system with correlated arrivals and geometric service times. BELGIAN JOURNAL OF OPERATIONS RESEARCH, STATISTICS AND COMPUTER SCIENCE. 2002;41:169–85.
MLA
Gao, Peixia, Sabine Wittevrongel, Herwig Bruneel, et al. “A Discrete-time Queueing System with Correlated Arrivals and Geometric Service Times.” BELGIAN JOURNAL OF OPERATIONS RESEARCH, STATISTICS AND COMPUTER SCIENCE 41 (2002): 169–185. Print.
@article{160696,
  author       = {Gao, Peixia and Wittevrongel, Sabine and Bruneel, Herwig and Zhang, Suixin},
  issn         = {0770-0512},
  journal      = {BELGIAN JOURNAL OF OPERATIONS RESEARCH, STATISTICS AND COMPUTER SCIENCE},
  language     = {eng},
  pages        = {169--185},
  title        = {A discrete-time queueing system with correlated arrivals and geometric service times.},
  volume       = {41},
  year         = {2002},
}